# SDR SWIA200210892

- Difficulty date: May 31, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 19,136 hours, 16,829 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED RIGHT 14TH STAGE DUCT LEAK WARNING CLIMBING THROUGH 7000 FT.  AS PER QRH, RETARDED RIGHT ENGINE THRUST TO IDLE.  AFTER 40 SECONDS STILL HAD THE WARNING.  CLOSED THE RIGHT 14TH STAGE BLEED AND WARNING CLEARED.  RETURNED TO OMA.  FOUND 14TH STAGE LOOP TO BE CHAFED IN RIGHT ENGINE PYLON.  REMOVED AND REPLACED CHAFED SECTION.  OPS CHECK GOOD.
